# SDR CA130923013

- Difficulty date: September 20, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 59,401 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3210 · Main Landing Gear
- Part: Bracket
- Part number: 85410370001
- Condition: Cracked
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW REPORTED THAT THE MLG ALTERNATE EXTENSION HANDLE DID NOT RETRACT AFTER BEING PULLED.  MAINTENANCE TROUBLESHOOTING REVEALED THAT THE LT ALTERNATE EXTENSION CABLE NACELLE TOP BRACKET ASSY WAS CRACKED AND THE CABLE OFFS THE PULLEY. FURTHER TROUBLESHOOTING ALSO REVEALED THAT THE PULLEY JUST BEFORE THE FWD MLG DOOR ACTUATOR WAS SEIZED, REFER TO ATTACHED ILLUSTRATED PARTS CATALOG FIGURES AND PICTURES FOR DETAILS.  BRACKET AND PULLEYS WERE REPLACED AND SYSTEM TESTED SERVICEABLE.
